# SDR UPS00432846

- Difficulty date: April 20, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON UPPER SURFACE OF CENTER WING SKIN AT BS 1100 RBL 106.  REF Q/NOTE 6/00 NEW SECTION OF CHORD FABRICATED AND FITTED.
